# SDR A6WA202101157544

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,003 hours, 37,690 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, CWA, LANDING GEAR WOULD NOT RETRACT, STAYED THREE GREEN.  RECEIVED INBOARD A/SKID CAUTION AND PARKING BRAKE SOV CAUTION MESSAGES.  PUT GEAR HANDLE DOWN, MESSAGES CLEARED.  AIRCRAFT REMOVED FROM SERVICE.  CODE ON PROX SYSTEM BOX.  DI-11-DOWN.  OFF PER FIMM 32-60-20 FIG 101.  SHEET 3 ITEM 6.  R & R LANDING GEAR CONTROL PANEL, REF 32-31-01.  C/W FUNC TEST LANDING GEAR EXTENSION RETRACTION MINIMUM 8 TIMES.  CHECKS GOOD NO CODES.
